# SDR GUUA93734041809A

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 28,706 hours, 35,421 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Intermittent
- Location: Eadi
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CAPTAIN`S EADI FLICKERED A FEW TIMES, DISPLAY THEN SHRUNK FOLLOWED BY STRONG BURNING ODOR. RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT. REPAIRED BROKEN WIRE AT EFIS SCREEN COOLING FAN. OPS CHECK NORMAL.
